UZH-Logo

Maintenance Infos

Investment Behaviour in a Two-Period Contest Model


Grossmann, M; Dietl, H M (2009). Investment Behaviour in a Two-Period Contest Model. Journal of Institutional and Theoretical Economics (JITE), 165(3):401-417.

Citations

6 citations in Web of Science®
7 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Business Administration
Dewey Decimal Classification:330 Economics
Language:English
Date:2009
Deposited On:11 Apr 2013 11:30
Last Modified:05 Apr 2016 16:31
Publisher:Mohr Siebeck
ISSN:0932-4569
Publisher DOI:https://doi.org/10.1628/093245609789471998
Other Identification Number:merlin-id:7973

Download

Full text not available from this repository.
View at publisher

Author Collaborations